# SDR REXA2017071000778

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 23,434 hours, 15,183 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD OVERWING EMERGENCY LIGHT INOPERATIVE.  RECONNECTED GROUND WIRE TO THE LT FWD EMERGENCY LIGHT ASSY. OPS CHECKED GOOD IAW AMM 33-51-15.
